Isotonic regression for elicitable functionals and their Bayes risk

Mühlemann, Anja; Ziegel, Johanna F. (2022). Isotonic regression for elicitable functionals and their Bayes risk. Electronic journal of statistics, 16(2), pp. 3836-3860. Institute of Mathematical Statistics 10.1214/22-EJS2034

[img]
Preview
Text
22-EJS2034.pdf - Published Version
Available under License Creative Commons: Attribution (CC-BY).

Download (411kB) | Preview

We study the non-parametric isotonic regression problem for bivariate elicitable functionals that are given as an elicitable univariate functional and its Bayes risk. Prominent examples for functionals of this type are (mean, variance) and (Value-at-Risk, Expected Shortfall), where the latter pair consists of important risk measures in finance. We present our results for totally ordered covariates but extenstions to partial orders are given in the appendix.

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematical Statistics and Actuarial Science

UniBE Contributor:

Mühlemann, Anja and Ziegel, Johanna F.

Subjects:

500 Science > 510 Mathematics

ISSN:

1935-7524

Publisher:

Institute of Mathematical Statistics

Language:

English

Submitter:

Johanna Fasciati-Ziegel

Date Deposited:

19 Jul 2022 11:20

Last Modified:

05 Dec 2022 16:21

Publisher DOI:

10.1214/22-EJS2034

BORIS DOI:

10.48350/171319

URI:

https://boris.unibe.ch/id/eprint/171319

Actions (login required)

Edit item Edit item
Provide Feedback